• Users Online: 2658
  • Print this page
  • Email this page
CASE REPORT
Year : 2013  |  Volume : 4  |  Issue : 3  |  Page : 231-233

Acute generalized exanthematous pustulosis: A rare side effect of a common over-the-counter drug, Acetylsalicylic acid


Graded specialist, Skin Department, 92 Base Hospital, India

Correspondence Address:
Amit Bahuguna
Dermatologist, 92 Base Hospital, PIN 901218 C/O 56 APO
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/2229-5178.115529

Rights and Permissions

Acute generalized exanthematous pustulosis is an uncommon cutaneous reaction characterized by sudden onset of generalized non-follicular aseptic pustules. It is most often secondary to drugs but causes as varied from viral infection to insect bites are reported. A case report of a 48-year-old male who developed pustular eruptions after taking acetylsalicylic acid is reported here. Clinicians need to be aware of this entity when dealing with pustular rash as this rare side effect of a very common drug is both, easy to miss and easy to manage.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1255    
    Printed31    
    Emailed1    
    PDF Downloaded223    
    Comments [Add]    
    Cited by others 1    

Recommend this journal